# SDR UPS96220047

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5530 · Vertical Stabilizer
- Part: Forging
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-HFEC INSP, DET CRACK ON RT SIDE OF VERT STAB FRONT SPAR FORGING AT FIRST HOLE AFT OF STA 1233 TOP ROW OF FASTENERS.  CRACK IS .5 INCH LONG RUNS AFT OF HOLE.  STOP DRILLED CRACK, REPAIRED VERT STAB CRACK PER DRAWING 65-62346 AND SRM 51-30-2.
